# SDR SWI2024F00028

- Difficulty date: November 18, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 48,624 hours, 31,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL12  COCKPIT FLOOR BEAM AT FS280 IS CRACKED    (C-CHECK RO 1/24/2024)   REMOVED AND REPAIRED RBL12 COCKPIT FLOOR BEAM FS280 REF CRJ700 SRM 53-11-43-201-003-A01 TYPE IV REPAIR. COMPLIED WITH TASK CARD 51-900-1002-SKY
